# SDR VNAA0103014

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 13,251 hours, 11,464 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY FLOOR PATH LIGHTING ADJACENT TO SEAT ROW 10 WOULD NOT OPERATE.  MAINTENANCE INSPECTED AND FERRIED THE AIRCRAFT TO PIT FOR REPLACEMENT.  THE FERRY FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PATHWAY LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-12.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
